Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 65, NWS Jackson, MS

February 7, 2017Jasper County, Smith County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 7, 2017, 12:08 PM CST for Jasper County, Smith County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 7, 2017, 12:08 PM CST (18:08 UTC)
Expired
Feb 7, 2017, 1:00 PM CST
In force
52 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 12:09 PM CSTHAIL 1Taylorsville, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 7, 7:54 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

881 
WUUS54 KJAN 071808
SVRJAN
MSC061-129-071900-
/O.NEW.KJAN.SV.W.0065.170207T1808Z-170207T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1208 PM CST TUE FEB 7 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Western Jasper County in east central Mississippi...
  Southeastern Smith County in central Mississippi...

* Until 100 PM CST

* At 1208 PM CST, a severe thunderstorm was located near
  Taylorsville, or 12 miles west of Stringer, moving northeast at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Center Ridge around 1215 PM CST. 
  Stringer around 1225 PM CST. 
  Bay Springs around 1230 PM CST. 
  Turnerville and Vernon around 1240 PM CST. 

Other locations impacted by this severe thunderstorm include
Sylvarena, Louin and Montrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CST for southeastern,
central and east central Mississippi.

LAT...LON 3187 8905 3180 8936 3179 8951 3195 8956
      3217 8920
TIME...MOT...LOC 1808Z 245DEG 28KT 3189 8947 

HAIL...1.00IN
WIND...60MPH
 
$$

DC
2 follow-up statements
660 
WWUS54 KJAN 071841
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1241 PM CST TUE FEB 7 2017

MSC129-071851-
/O.CAN.KJAN.SV.W.0065.000000T0000Z-170207T1900Z/
Smith MS-
1241 PM CST TUE FEB 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. therefore the warning has been cancelled.

A tornado watch remains in effect until 200 PM CST for central and
east central Mississippi.

LAT...LON 3187 8905 3181 8932 3209 8932 3217 8920
TIME...MOT...LOC 1841Z 245DEG 28KT 3200 8919 

$$

MSC061-071900-
/O.CON.KJAN.SV.W.0065.000000T0000Z-170207T1900Z/
Jasper MS-
1241 PM CST TUE FEB 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR WESTERN JASPER COUNTY...

At 1241 PM CST, a severe thunderstorm was located over Turnerville,
or 10 miles northeast of Stringer, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Vernon around 1245 PM CST. 

Other locations impacted by this severe thunderstorm include Louin
and Montrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 PM CST for central and
east central Mississippi.

LAT...LON 3187 8905 3181 8932 3209 8932 3217 8920
TIME...MOT...LOC 1841Z 245DEG 28KT 3200 8919 

HAIL...1.00IN
WIND...60MPH
 
$$

DC
308 
WWUS54 KJAN 071855
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1255 PM CST TUE FEB 7 2017

MSC061-071905-
/O.EXP.KJAN.SV.W.0065.000000T0000Z-170207T1900Z/
Jasper MS-
1255 PM CST TUE FEB 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JASPER COUNTY WILL
EXPIRE AT 100 PM CST...
        
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.  However small hail is still possible with this
thunderstorm.

A tornado watch remains in effect until 200 PM CST for central and
east central Mississippi.

LAT...LON 3187 8905 3181 8932 3209 8932 3217 8920
TIME...MOT...LOC 1855Z 245DEG 28KT 3203 8911 

$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 11:56 AM CST, 12 minutes earlier.

Area forecast discussion, Feb 7, 11:56 AM CST, 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1156 AM CST Tue Feb 7 2017

...SEVERE WEATHER EXPECTED TODAY...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Broken/overcast MVFR to low end VFR ceilings exist across the area
this afternoon. Scattered to numerous SHRA/TSRA will continue roughly
along and east of the Natchez Trace through mid afternoon, moving out
of the area by sunset. Brief lower visbys/ceilings will be possible
with individual storms, and some storms may produce large hail and 50
kt wind gusts. Behind the storms, VFR conditions are expected
through the early evening, but then low clouds and some fog are
expected to redevelop overnight across the south half of the area
with IFR/LIFR conditions possible, spreading northward toward
daybreak. Visibilities/ceilings will improve beginning by mid morning
and continuing into the middle of the day. /DL/

&&

.DISCUSSION...
Tornado Watch 26 has been issued for roughly the I-20 corridor
southward in MS and portions of central LA through 20Z.

Morning water vapor imagery reveals a shortwave swinging into the
Lower MS Valley promoting increasing upper divergence. This has
helped spark off a NNE/SSW oriented band of convection shifting
eastward across central and southern portions of the CWA this
morning. Through much of the morning, this convection has remained
below severe thresholds and has been increasingly elevated with
northward extent. However, convection is becoming increasingly
vigorous over southern portions of the area. The surface front
remains well back to the west across the Red River Valley, so
scattered convection is expected to continue to develop and move
northeastward across especially the southeast half through the
remainder of the morning and early afternoon as the shortwave pushes
across the region. The shortwave is expected to push past the area
this afternoon, so we're thinking the severe threat will come to a
pretty quick conclusion by around mid afternoon.

In terms of hazards, all modes of severe weather remain possible.
Our 12Z sounding sampled a quite impressive 7.8 C/km mid level lapse
rate, so large hail might be the stand out threat of the day. The
better surface based instability is expected to hang over the south
and western portions of the area around the pool of mid 60s+
dewpoints. With a ~40 kt low level jet axis sliding across the area
through the day, there will be damaging wind gust potential with
convection that can become surface based. In addition, effective SRH
in the 300-400 m2/s2 range indicates the potential for tornadoes,
particularly along and south of the I-20 corridor, where storms are
more likely to be surface based.

The severe threat over the Delta may remain more limited due to a
lack of convective development, and things may be more limited over
the north central/northeast part of the area due to lesser low level
instability, though more impressive mid level lapse rates would still
portend a hail thread.

We will continue to make incremental forecast updates to adjust to
current trends, but no significant changes are planned at this time.
/DL/

Relevant portions of the prior discussion below:

Through tonight...

Storms look to clear out by late afternoon/early evening as the
upper level trough swings over the region. Clearing skies should even
occur from west to east by late day. There might be some lingering
very light rain in the eastern part of the state into the early
evening but the remainder of tonight should be dry. The actual cold
front won't make it into the region until later in the week, which
means that cooler weather won't move in right away. Overnight lows
tonight will only be in the lower 60s with some mid to upper 50s
possible in the Highway 82 corridor. Dewpoints will still remain in
the 50s and 60s so "muggy" conditions will continue, likely leading
to some fog potential for tonight. Dense fog is likely going to be a
concern, especially in locations that saw a good bit of rain today.
/28/

Wednesday through Monday

On Wednesday into Wednesday night there will be low end chances of
rain over the east half for the period. The showers will exit the
region by early Thursday. The cold front will finally move through
the region on late Wednesday night into Thursday. Pwats will be less
than 0.50 inch for any rain to develop ahead of the front for
Thursday. In the wake of the front we will have a brief cool down
before southerly return flow brings the forecast area back into a
warming trend as we move into the weekend. Daily highs will push back
into the mild 70s over the weekend. Upper ridging will build back
over the region over the weekend in response to a closed upper low
over the southwest Conus. This will bring back more chances of rain
for the weekend as pwats to back to around one inch. Rain chances
will continue into Monday as another cold front passes through the
forecast area. Drier conditions will come back for Monday night.

Looking ahead the models and their ensembles show the closed low
over the southwest Conus will phase in with northern stream upper
trough pushing into the Lower Mississippi Valley at the middle of
next week as our next storm system./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  62  77  47 /  62  11  13  15
Meridian      75  61  75  48 /  99  18  21  20
Vicksburg     78  60  77  47 /  33  11  10   9
Hattiesburg   76  63  77  55 / 100  13  18  18
Natchez       78  62  77  51 /  47  10  10   8
Greenville    75  55  73  41 /  40  11  13   8
Greenwood     75  56  73  41 /  61  11  19  13

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/28/17
Hazardous weather outlook, Feb 7, 10:32 AM CST, 1 hour 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1032 AM CST Tue Feb 7 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032-
034>037-040>042-047-081645-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren-
1032 AM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest and north central
Mississippi.

.DAY ONE...The rest of Today and Tonight

TORNADOES
THREAT...Limited
TIMING...Through early afternoon

SEVERE THUNDERSTORMS
THREAT...Limited
TIMING...Through early afternoon

Severe thunderstorms remain possible through shortly after noon.
Quarter sized hail is the primary threat, but damaging wind gusts and
a tornado are also possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

MSZ031-033-038-039-043>046-048>066-072>074-081645-
Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
1032 AM CST Tue Feb 7 2017

This hazardous weather outlook is for portions of central and south
Mississippi.

.DAY ONE...The rest of Today and Tonight

TORNADOES
THREAT...Limited
TIMING...Through mid afternoon

SEVERE THUNDERSTORMS
THREAT...Elevated
TIMING...Through mid afternoon

Severe thunderstorms are expected through mid afternoon. Hail to
around golfball size and damaging winds are the primary threats.
Tornadoes also will be possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

DL

&&

...HAZARD LEGEND...

*TORNADOES*
Extreme...Confident in strong tornadoes with ratings EF2 or
 greater.
Significant...Strong tornadoes possible with ratings EF2 or
 greater.
Elevated...Confident in tornadoes.
Limited...Tornadoes possible.

*SEVERE THUNDERSTORMS*
Extreme...Confident in severe thunderstorms with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Significant...Severe thunderstorms possible with wind gusts of
 75 mph or greater and/or 2 inch diameter or larger hail.
Elevated...Confident in severe thunderstorms with winds gusts of
 60 mph or greater and/or 1 inch diameter or larger hail.
Limited...Severe thunderstorms possible with wind gusts of 60
 mph or greater and/or 1 inch diameter or larger hail.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe

Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Feb 7, 9:40 AM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 AM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     HAIL             3 E GOSS                31.36N 89.84W
02/07/2017  E0.75 INCH       MARION             MS   PUBLIC

&&

CME
Special weather statement, Feb 7, 10:24 AM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
1024 AM CST TUE FEB 7 2017

MSZ072-073-071715-
Marion MS-Lamar MS-
1024 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR AND
SOUTHEASTERN MARION COUNTIES UNTIL 1115 AM CST...

At 1023 AM CST, Meteorologists were tracking a strong thunderstorm
over Sandy Hook, moving east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Pinebur around 1045 AM CST.
  Baxterville around 1055 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 PM CST for south central
and southeastern Mississippi.

LAT...LON 3107 8984 3108 8992 3110 8993 3125 8955
      3100 8948 3100 8950 3101 8950 3101 8955
      3100 8955 3100 8983
TIME...MOT...LOC 1623Z 250DEG 28KT 3102 8985

DC
Special weather statement, Feb 7, 11:24 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
1124 AM CST TUE FEB 7 2017

MSZ048-071800-
Hinds MS-
1124 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HINDS COUNTY UNTIL NOON
CST...

At 1124 AM CST, Meteorologists were tracking a strong thunderstorm
near Raymond, or 11 miles southwest of Clinton, moving northeast at
40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Raymond and Bolton around 1130 AM CST.
  Jackson and Clinton around 1140 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 PM CST for central
Mississippi.

LAT...LON 3220 9054 3229 9058 3248 9025 3246 9024
      3240 9024 3240 9021 3229 9016 3229 9018
      3227 9019 3226 9018 3225 9021 3224 9020
      3223 9020
TIME...MOT...LOC 1724Z 246DEG 35KT 3227 9051

NF
Local storm report, Feb 7, 11:52 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1152 AM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             1 SW CLINTON            32.33N 90.35W
02/07/2017  E1.00 INCH       HINDS              MS   AMATEUR RADIO

&&

CME
Special weather statement, Feb 7, 11:59 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1159 AM CST TUE FEB 7 2017

MSZ043-044-050-071830-
Leake MS-Madison MS-Scott MS-
1159 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEAKE...
NORTHWESTERN SCOTT AND EAST CENTRAL MADISON COUNTIES UNTIL 1230 PM
CST...

At 1159 AM CST, Meteorologists were tracking a strong thunderstorm
near Farmhaven, or 13 miles southwest of Carthage, moving northeast
at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Carthage and Tuscola around 1220 PM CST.

Other locations impacted by this storm include Redwater and Lena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 200 PM CST for central
Mississippi.

LAT...LON 3254 8977 3258 8978 3259 8979 3259 8981
      3271 8983 3284 8950 3258 8948
TIME...MOT...LOC 1759Z 247DEG 30KT 3265 8975

DC
Local storm report, Feb 7, 12:08 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1208 PM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     HAIL             JACKSON                 32.32N 90.21W
02/07/2017  E1.00 INCH       HINDS              MS   EMERGENCY MNGR

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 5:52 AM CSTSpecial Weather StatementJANCopiah23 min
Feb 7, 6:52 AM CSTSpecial Weather StatementJANSimpson38 min
Feb 7, 7:21 AM CSTSpecial Weather StatementJANNeshoba24 min
Feb 7, 7:58 AM CSTSpecial Weather StatementJANCovington32 min
Feb 7, 8:15 AM CSTSpecial Weather StatementJANMarion30 min
Feb 7, 8:22 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion29 min
Feb 7, 8:59 AM CSTSpecial Weather StatementJANMarion31 min
Feb 7, 9:21 AM CSTSpecial Weather StatementJANJones24 min
Feb 7, 9:22 AM CSTRiver Flood WarningJANAttala, Holmes5 days
Feb 7, 10:24 AM CSTSpecial Weather StatementJANMarion51 min
Feb 7, 10:36 AM CSTTornado WarningJANLamar, Marion54 min
Feb 7, 11:15 AM CSTTornado WarningJANForrest, Lamar23 min
Feb 7, 11:24 AM CSTSpecial Weather StatementJANHinds36 min
Feb 7, 11:41 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin64 min
Feb 7, 11:59 AM CSTSpecial Weather StatementJANLeake31 min
Feb 7, 12:14 PM CSTSpecial Weather StatementJANHinds31 min
Feb 7, 12:18 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson41 min
Feb 7, 12:39 PM CSTSevere Thunderstorm WarningJANRankin, Scott66 min
Feb 7, 12:41 PM CSTSpecial Weather StatementJANChoctaw19 min
Feb 7, 1:03 PM CSTSpecial Weather StatementJANLeake27 min
Feb 7, 1:19 PM CSTSevere Thunderstorm WarningJANRankin41 min
Feb 7, 1:43 PM CSTSevere Thunderstorm WarningJANNewton, Scott19 min
Feb 7, 1:43 PM CSTSevere Thunderstorm WarningJANRankin19 min
Feb 7, 1:51 PM CSTSpecial Weather StatementJANKemper39 min
Feb 7, 1:53 PM CSTSpecial Weather StatementJANClarke22 min
Feb 7, 2:22 PM CSTSpecial Weather StatementJANMontgomery38 min
Feb 7, 2:31 PM CSTSevere Thunderstorm WarningJANLeake, Madison, Scott44 min
Feb 7, 2:35 PM CSTSpecial Weather StatementJANNeshoba25 min
Feb 7, 3:00 PM CSTSpecial Weather StatementJANAttala30 min
Feb 7, 3:07 PM CSTSpecial Weather StatementJANNeshoba38 min
Feb 7, 3:19 PM CSTSpecial Weather StatementJANWinston41 min
Feb 7, 3:25 PM CSTSevere Thunderstorm WarningJANAttala, Leake50 min
Feb 7, 3:30 PM CSTSevere Thunderstorm WarningJANScott45 min
Feb 7, 3:54 PM CSTTornado WarningJANScott54 min
Feb 7, 4:09 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba66 min
Feb 7, 4:27 PM CSTTornado WarningJANJasper, Newton63 min
Feb 7, 4:57 PM CSTSpecial Weather StatementJANMontgomery63 min
Feb 7, 5:00 PM CSTSpecial Weather StatementJANLauderdale30 min
Feb 7, 5:18 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Winston57 min
Feb 7, 5:23 PM CSTTornado Warning Tornado observedJANClarke, Jasper67 min
Feb 7, 5:25 PM CSTSpecial Weather StatementJANScott50 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.